Is this Anxiety? Please Help!

I have all sorts of stresses on atm, usually if I had only 1 or 2 at the time I can cope easily. Now with these stresses I have lost weight, Diarrhoea, (which make make think I have something wrong with me) Can't sleep sleep well, have panic attacks, hands an feet go cold, weird feelings in head, a feeling nausea. Is there something wrong with me or is this more likely caused from the stress that I'm going through Atm?! Please help me as the more I think about it, the worse it gets :(

Is any one else feeling like this?

Can I get my happy self back?

Thank you!!

Last edited by

3 Replies

oldestnewest
  • It sounds like you are being hit with anxiety from all sides. There's nothing wrong with you that a little calm in your life wouldn't help. As the stress sends your mind into a whirlwind, your body reacts to it with physical symptoms. Of course the more you think about it, the worse it gets. Try telling yourself that this too shall pass. Give yourself time each day that is just for you, a "me time". It can do wonders in calming the mind and body. Either working with a therapist or doing meditation, deep breathing and relaxation can help greatly. Wishing you well. You will be happy again.

    Keep positive...xx

  • Thank you for your kind words. :) Just wondering how long will it last for? Also the left side of my head/brain has been feeling weird too. Is this linked? And how do I get to sleep at night? I take vitamin B and Adaptan -is there anything else you recommend?

  • Can I suggest you go to the chemist and ask for Phenergan . It's an old fashioned anti histamine which cured me after 42 years of anxiety/panic attacks , ibsD . Take it at night and you will sleep better too. It may have to be adjusted by you as I can't take it at night for long periods as it gives me restless legs . I now am so good that I only need to top up once in a while if the Ibs flares up. It might not work but it's most certainly worth trying. If the chemist asks you what you are wanting them for just say it's for travel sickness. My g.p gave me the okay to take them . It's been wonderful for me but as I say it might not work for you but please do it a try . £7.99 for 54 tablets if I remember right . Good luck

    Shona

    Shon48

You may also like...